# SDR 96ZZZM1284

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3707
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN114N119
- Condition: Failed
- Location: Rt Mlg
- Part time: 16,249 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR HAD FAULTY DOWN AND LOCK INDICATION.  AFTER RECYCLING GEARS MANY TIMES, CAPTAIN DECLARES EMERGENCY AND LANDED WITH NO INCIDENTS.  ADJUSTED RIGHT DOWNLOCK MAIN GEAR MICROSWITCH AS PER MM 32-60-00.  SEVERAL RETRACTION CHECKS PERFORMED AND SYSTEM WORKING SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (M)
